# SDR REXA2022100302171

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 670532113011
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.364 FRAME IS CORRODED ON LOWER ATTACHMENT FLANGE BETWEEN STRINGER 27 AND STRINGER 26R	REPAIRED LOWER FRAME SECTION F.S.364
